Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Difficulty sleeping, high BP. Taken Ebxid, Coversyl, Cordodecc. Now have giddiness. Am I okay?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
due to some family issue as well as office work load, i had a issue past two months i could not able to get proper sleep - XXXXXXX 4hrs only i got the opportunity to sleep, then my BP was 140/100 continuously for 20days from Feb 25th to March 10th 2013, so doctor advised to take ebxid,coversyl and cordodecc for 15days, along with this medicine i started to join YOGA and continued also, now the pressure is 120/80 past 5 days keep on checking and found the same, but now the medicine completed from yesterday due to non availability of doctor i didnt continue the medicine but past 2 days i feel little bit uncomfortable like slight giddiness in my head area if i will start to walk slowly starting then getting normal.
Then my YOGA master advices to avoid the eye excersise because if any eye pressure increases also this can happen
so please advice me whether i am ok or any further investigation is required
but i am continuing the YOGA if you advice i will stop that also
or any food habbit needs to be changed?
past 5 days i am getting good deep sleep like 7 to 8hrs
Posted Fri, 12 Apr 2013 in Sleep Disorders
Answered by Dr. Sundar Gnanavel 1 hour later
Thanks for your query. I understand the multiple issues you are preoccupied with. I would suggest you continue your prescribed medication without any break for whatever be the reason. Drug compliance and regular follow up visits are important. Hypertension is associated with sleeplessness. It is encouraging to note that your blood pressure and sleep are currently normal. You can continue yoga following your instructor's instructions. Avoid tea, coffee and carbonated beverages which are likely to disrupt your sleep rhythm. Do clarify further if required. Wish you good health.
Dr Sundar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor